Full Text: PDF
Received July 11, 2019; Accepted September 12, 2019; Published October 1, 2019
Abstract. Based on a local minimum theorem for differentiable functionals, the existence of non-trivial solutions for a partial discrete Dirichlet problem depending on a real parameter is discussed.
How to Cite this Article:
Shapour Heidarkhani, Maurizio Imbesi, Nontrivial solutions for partial discrete Dirichlet problems via a local minimum theorem for functionals, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 42, pp. 1-14.